# SDR DHLA2008745522

- Difficulty date: October 12, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSE SKIN EXISTING REPAIR AT BS 367 TO 377, STR 10R TO 12R, IS CORRODED.  REMOVED EXISTING REPAIR, FABRICATED NEW REPAIR, AND INSTALLED AS REQUIRED IAW BOEING SB 727-53-0136 REV 3, PART III, METHOD 1, FIG 6.  REF N/R 5252-2-432.
